It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Yasmin
Sep 14, 2007
Hi-
I too have just been put on Yasmine due to a lower dose of hormones so my acne helps clear up. I also was put on this vs. orthotricycline to help with headaches I've been having. So far, I haven't noticed a difference. I've only been on it for about a month now. To be honest, my acne has actually gotten alittle worse since I have changed birth control pills. I think that is only due to the change though. I am trying to stay positive and hoping that after a couple pill packs that my hormones will even out a bit. My doctor also just recently put me on Tetracycline to help with my acne. I have only been taking it for a couple days now but so far my acne seems to be healing alittle faster. You may want to ask your doctor to do the same thing for you if this doesn't help for you. Main thing, try and stay possitive. Their are a lot of other alternatives out there...you just have to try different options. I try to stay positive myself. My type of acne is the type where I get very large under the skin cyst like things. First I tried a prescribed cream for in the morning and another one for at night. That didn't help. Then I switched pills...still no success. Finally I opted to try this tetracycline. Lets hope it helps!!
-Applecoke:(





All times are GMT -7. The time now is 07:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!